# SDR CALA2025121612139

- Difficulty date: October 23, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A812814
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRAP BTW STA. 767 AND STA 867 HAS CORROSI ON NEEDS TO BE REPLACED. (REF AAR NR 1000057636) ESFR AND SDR CREATED AND SENT REMOVED AND  REPLACED AFT CARGO COMPARTMENT STRAP BTW STA. 767 A ND STA 867 IAW B737-800 , SRM 51-40-02-0G-0, DWG 146A8120-11A RE V A (WORK ACCOMPLISHED BY V931931 AND AAR QC V935935)
